# SDR CA070126006

- Difficulty date: January 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft serial: 52054
- Aircraft time: 3,052 hours
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206020113207
- Condition: Damaged
- Location: Vertical Fin
- Part time: 3,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON CHANGING FORMER P/N 206-020-113-093 ON VERTICAL FIN, DAMAGE/GOUGING DETECTED ON THE IB FIN SKIN WITHIN CLOSE PROXIMITY TO VERTICAL FIN MOUNTING HOLE. IT IS SUSPECTED THAT WHEN ORIGINALLY FITTING THE COWLS THAT THE FORMER WAS TRIMMED AND THAT AT THIS TIME THE DAMAGE OCCURRED.   MFG WAS CONTACTED AND AN APPROVED REPAIR WAS PROVIDED AND CARRIED OUT. (TC NR 20070126006)
